# SDR ASAA2022081939614

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 57,385 hours, 16,894 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: False Indication
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON RECALL AFTER START RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES.  TROUBLESHOT IAW ASA B737-800 FIM 21-53 TASK 821, NO FAULTS NOTED, NO PACK LIGHT ON RECALL.
